RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 204–208 (Mi mz2801)  

This article is cited in 7 scientific papers (total in 7 papers)

On a Class of Inequalities for Orthonormal Systems

B. S. Kashin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper, a novel approach to the proof of inequalities of Lieb–Thirring type based on the standard apparatus of the theory of orthogonal series is proposed.

Keywords: inequality of Lieb–Thirring type, orthonormal system, orthogonal series, classical Littlewood–Paley theorem, Cauchy's inequality

DOI: https://doi.org/10.4213/mzm2801

Full text: PDF file (346 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 199–203

Bibliographic databases:

UDC: 517.5
Received: 07.02.2006

Citation: B. S. Kashin, “On a Class of Inequalities for Orthonormal Systems”, Mat. Zametki, 80:2 (2006), 204–208; Math. Notes, 80:2 (2006), 199–203

Citation in format AMSBIB
\Bibitem{Kas06}
\by B.~S.~Kashin
\paper On a Class of Inequalities for Orthonormal Systems
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 204--208
\mathnet{http://mi.mathnet.ru/mz2801}
\crossref{https://doi.org/10.4213/mzm2801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281372}
\zmath{https://zbmath.org/?q=an:1130.46005}
\elib{http://elibrary.ru/item.asp?id=9274846}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 199--203
\crossref{https://doi.org/10.1007/s11006-006-0128-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000028}
\elib{http://elibrary.ru/item.asp?id=13502734}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747488950}


Linking options:
  • http://mi.mathnet.ru/eng/mz2801
  • https://doi.org/10.4213/mzm2801
  • http://mi.mathnet.ru/eng/mz/v80/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Barsegyan, “On Inequalities of Lieb–Thirring Type”, Math. Notes, 82:4 (2007), 451–460  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. V. Astashkin, “Lieb–Thirring Inequality for $L_p$ Norms”, Math. Notes, 83:2 (2008), 145–151  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. D. S. Barsegyan, “On the Possibility of Strengthening the Lieb–Thirring Inequality”, Math. Notes, 86:6 (2009), 753–766  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. S. Barsegyan, “Applications of Inequalities of Lieb–Thirring Type to Spectral Theory”, Math. Notes, 88:2 (2010), 160–164  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Barsegyan D.S., “O vozmozhnosti usileniya neravenstva liba–tirringa dlya sistem funktsii spetsialnogo vida”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 3, 3–10  mathscinet  zmath  elib
    6. Ilyin A.A., “Lieb-Thirring Inequalities on Some Manifolds”, J. Spectr. Theory, 2:1 (2012), 57–78  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. A. Ilyin, A. A. Laptev, “Lieb-Thirring inequalities on the torus”, Sb. Math., 207:10 (2016), 1410–1434  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:537
    Full text:160
    References:36
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020